# SDR UALA2012071603841

- Difficulty date: July 14, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,244 hours, 24,146 cycles
- Engine: Pwa PW2037
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: S231T1011
- Part serial: 227
- Condition: Failed
- Location: Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AIR DATA COMPUTER TEST FAILED.  REPLACED FIRST OFFICERS ALTIMETER, OPS CHECKED NORMAL.
